MAUDE Adverse Event Report: MEDTRONIC, INC. PACING SYSTEM ANALYZER; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PACING SYSTEM ANALYZER; PROGRAMMER, PACEMAKER
Model Number R2290
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Power Up (1476); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the analyzer had stopped working and would no longer connect to the programmer.The analyzer tested as out of specification and was to be returned to the customer for disposition as scrap.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the analyzer had stopped working and would no longer connect to the programmer.A second analyzer was tested and was able to work with the programmer.The analyzer was returned to service and subsequently tested out of specification during manufacturer¿s analysis.There was no patient involvement.

Brand Name
PACING SYSTEM ANALYZER
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key12336670
Report Number2182208-2021-03255
Device Sequence Number11464702
Product Code KRG
UDI-Device Identifier00721902710322
UDI-Public00721902710322
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberR2290
Device Catalogue NumberR2290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090 PROGRAMMER, 2067 RADIOFREQUENCY HEAD